# SDR AALA990395

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Misdrilled
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT CREASE BEAM 1183 END FITTING MIS-DRILLED ZERO EDGE DISTANCE ON FORWARD FASTENER, STATION 1176 STRINGER 17R.  REMOVED 7 FASTENERS AND INSTALLED DOUBLER AND FILLERS PER ESO 11697 DATED 2-26-99.  (M)
